~~ FREE SHIPPING WHEN YOU SPEND OVER $99 ~~

Chemists’ Own Kids Paracetamol Colour Free 20ml

Chemists' Own
Out of Stock
$6.95
  • This product is currently out of stock at all of our stores
*Pricing as shown here is online only and may vary compared to in-store locations.
Out of stock
SKU
390593

For effective temporary relief of fever & pain in infants/children.

Alternative to Panadol Baby Drops.

Product Detail

Effective temporary relief of Pain & Fever in children associated with Earache, Headache, Teething, Toothache, Immunisation, symptoms of Cold & Flu.

Symptoms

  • Fever
  • Earache
  • Headache
  • Teething pain
  • Pain from vaccination
  • --Pain associated with cold & flu

Product Features

  • Cherry Vanilla flavour
  • Paracetamol is gentle on the stomach
  • Suitable for babies 1 month & over
  • Dropper provided for accurate dose
  • Does not contain: Alcohol, aspirin, gluten, lactose, sugar or colour.

Each 1 mL contains:
Paracetamol 100mg/mL

Size: 20ML

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Write a review

Thank you for taking the time to review Chemists’ Own Kids Paracetamol Colour Free 20ml

Chemists’ Own Kids Paracetamol Colour Free 20ml
You're reviewing:Chemists’ Own Kids Paracetamol Colour Free 20ml
Your rating